Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 6 of 18 found articles
 
 
  Halfspaces minimise nonlocal perimeter: a proof via calibrations
 
 
Title: Halfspaces minimise nonlocal perimeter: a proof via calibrations
Author: Pagliari, Valerio
Appeared in: Annali di matematica pura ed applicata
Paging: Volume 199 () nr. 4 pages 1685-1696
Year: 2019-12-21
Contents:
Publisher: Springer Berlin Heidelberg, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 6 of 18 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands